Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Positivity in $ H$-systems and sufficient statistics


Author: T. S. Pitcher
Journal: Trans. Amer. Math. Soc. 85 (1957), 166-173
MSC: Primary 46.1X
DOI: https://doi.org/10.1090/S0002-9947-1957-0084726-7
MathSciNet review: 0084726
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Ambrose, The $ {L_2}$ system of a unimodular group. I, Trans. Amer. Math. Soc. vol. 65 (1949) pp. 27-48. MR 0028322 (10:429d)
  • [2] R. R. Bahadur, Sufficiency and statistical decision functions, Ann. Math. Statist. vol. 25 (1954) pp. 423-462. MR 0063630 (16:154g)
  • [3] P. R. Halmos and L. J. Savage, Application of the Radon-Nikodym theorem to the theory of sufficient statistics, Ann. Math. Statist, vol. 20 (1949) pp. 225-241. MR 0030730 (11:42g)
  • [4] B. Nagy, On the set of positive functions in $ {L_2}$, Ann. of Math. vol. 39 (1938) pp. 1-13.
  • [5] R. Pallu de la Barriere, Algèbras unitaries et espaces de Ambrose, C.R. Acad. Sci. Paris vol. 233 (1951) pp. 997-999. MR 0044752 (13:473a)
  • [6] T. Pitcher, Sets of positive functions in $ H$-systems, Trans. Amer. Math. Soc. vol. 77 (1954) pp. 481-489. MR 0066565 (16:597d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.1X

Retrieve articles in all journals with MSC: 46.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1957-0084726-7
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society